# SDR AALA20100818TUL03

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 46,741 hours, 5,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY LIGHT GUARD MISSING.  REPLACED 25G EMERGENCY LIGHT GUARD.  OPS CHECKED NORMAL.
